# SDR X7PA20130423001

- Difficulty date: April 7, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N585VC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258585
- Aircraft time: 5,585 hours, 3,295 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,334 hours, 3,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30751604
- Part serial: P107715
- Condition: Failed
- Location: Nr 1
- Part time: 5,334 hours, 3,131 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN CRUISE FLIGHT AT FL400.  A LOUD NOISE OCCURRED (SPECULATED TO BE COMPRESSOR STALL) IMMEDIATELY FOLLOWED BY A SHARP LEFT YAW.  FLIGHT CREW REPORTS THAT THEY NOTED ZERO RPM ON N2 WITHIN SECONDS.  THERE WAS NO PRIOR INDICATION OF ANY PROBLEM.  ENGINE WAS SECURED AND AIRCRAFT DIVERTED TO A SINGLE ENGINE LANDING AT KDTW.
